EconPapers    
Economics at your fingertips  
 

Classification of Ordered Type Soliton Metric Lie Algebras by a Computational Approach

Hülya Kadıoğlu

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We classify some soliton nilpotent Lie algebras and possible candidates in dimensions 8 and 9 up toisomorphy.We focus on type of derivations, where is the dimension of the Lie algebras. We present algorithms to generate possible algebraic structures.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/871930.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/871930.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:871930

DOI: 10.1155/2013/871930

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:871930